# SDR CALA2017122404584

- Difficulty date: December 24, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 77,660 hours, 16,861 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: 2713
- Condition: Faulty
- Location: Te Flaps
- Part time: 77,653 hours, 16,859 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP SYSTEM EICAS MESSAGE,  FLAP/SLAT ELEC DISPLAYED. EMERGENCY DECLARED,  DURING DESCENT EXTENDING THE FLAPS FROM 20 TO 25 AT APPROXIMATELY 180 KTS. BITE CHECKED ALL 3 FSEU AND ONLY NOTED FAULT ON FSEU NR 1 WHICH SHOWED FLA FAIL. BITE.  ACCOMPLISHED IAW FIM AND FOUND TO OPERATE NORMALLY AT ALL FLAP SETTING INCLUDING FLAP LOAD RELIEF FUNCTIONS. FIM 27-51-00-815-810 FIG .107. REPLACED FSEU NR 1 AS A PRECAUTION IAW MM 27-51-01. BITE TEST FUNCTIONS CHECKED GOOD AND FLAP OPERATIONS CHECKED GOOD.
